ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 2.

Journal Article

Sachdev, PL and Vaganan, BM (1995) Exact free-surface flows for shallow-water equations .2. the compressible case. In: Studies in Applied Mathematics, 94 (1). pp. 57-76.

Sachdev, PL and Vaganan, BM (1994) Exact free-surface flows for shallow-water equations .1. - the incompressible case. In: Studies in applied mathematics, 93 (3). 251 -274 .

This list was generated on Tue Jul 22 20:03:19 2014 IST.